Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Jh92

Accutane Breakouts At 4 Months

Im on 60mg a day of accutane and in the first week of my 4th month, my skin is wore than ever ive got 3 large cysts on my face when ive only ever suffer from 1 recurring cyst.

Is it normal to breakout at this stage?

What causes these breakouts?

Is accutane making my skin worse?

Share this post


Link to post
Share on other sites

1. Yes, currently on my 4th month as well and I still get breakouts. Nothing in our control. I see the most results myself after I'm done with Accutane. (on my 3rd course)

2. Just like any other regular acne, oil glands and bacteria blah blah.

3. No. Accutane does work it just needs time.

Good lucl!

Share this post


Link to post
Share on other sites

Thank you for your reply this is my 1st time on accutane my skin was lovely n clear between week 8 - 15 then all of a sudden these cysts started appearing, I wasn't sure if this was normal. My derm won't up my dose as Im 62kg I will continue on 60mg for the last 8 weeks

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×